Segal-Bargmann transforms associated with finite Coxeter groups

Salem Ben Saïd, Bent Ørsted

Research output: Contribution to journalArticlepeer-review

25 Citations (Scopus)

Abstract

Using a polarization of a suitable restriction map, and heat-kernel analysis, we construct a generalized Segal-Bargmann transform associated with every finite Coxeter group G on ℝ N . We find the integral representation of this transform, and we prove its unitarity. To define the Segal-Bargmann transform, we introduce a Hilbert space [InlineMediaObject not available: see fulltext.] of holomorphic functions on [InlineMediaObject not available: see fulltext.] with reproducing kernel equal to the Dunkl-kernel. The definition and properties of [InlineMediaObject not available: see fulltext.] extend naturally those of the well-known classical Fock space. The generalized Segal-Bargmann transform allows to exhibit some relationships between the Dunkl theory in the Schrödinger model and in the Fock model. Further, we prove a branching decomposition of [InlineMediaObject not available: see fulltext.] as a unitary [InlineMediaObject not available: see fulltext.]-module and a general version of Hecke's formula for the Dunkl transform.

Original languageEnglish
Pages (from-to)281-323
Number of pages43
JournalMathematische Annalen
Volume334
Issue number2
DOIs
Publication statusPublished - Feb 2006
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Segal-Bargmann transforms associated with finite Coxeter groups'. Together they form a unique fingerprint.

Cite this